# SDR AWXA200700594

- Difficulty date: May 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME CRACKED, BS 440, S24R AT LOWER STOP FITTING.  REPAIRED FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME, BS 440, S24R AT LOWER STOP FITTING IAW AWA ER 03-5332-07128-SS4.
